ANALISI PREDITTIVA DELL'EVOLUZIONE NATURALE DELLA FEBBRE TIFOIDE MEDIANTE MODELLO MATEMATICO

Translated title of the contribution: Predictive analysis of the natural evolution of the typhoid fever by means of a mathematical model

G. Ippolito, G. Antonucci, S. R. David

Research output: Contribution to journalArticle

Original languageItalian
Pages (from-to)1752-1754
Number of pages3
JournalGiornale di Malattie Infettive e Parassitarie
Volume34
Issue number12
Publication statusPublished - 1982

ASJC Scopus subject areas

  • Parasitology

Cite this

ANALISI PREDITTIVA DELL'EVOLUZIONE NATURALE DELLA FEBBRE TIFOIDE MEDIANTE MODELLO MATEMATICO. / Ippolito, G.; Antonucci, G.; David, S. R.

In: Giornale di Malattie Infettive e Parassitarie, Vol. 34, No. 12, 1982, p. 1752-1754.

Research output: Contribution to journalArticle

@article{ba06d877c74d4dea894dcb5e31239884,
title = "ANALISI PREDITTIVA DELL'EVOLUZIONE NATURALE DELLA FEBBRE TIFOIDE MEDIANTE MODELLO MATEMATICO",
author = "G. Ippolito and G. Antonucci and David, {S. R.}",
year = "1982",
language = "Italian",
volume = "34",
pages = "1752--1754",
journal = "Giornale di Malattie Infettive e Parassitarie",
issn = "0017-0321",
publisher = "U T E T SpA",
number = "12",

}

TY - JOUR

T1 - ANALISI PREDITTIVA DELL'EVOLUZIONE NATURALE DELLA FEBBRE TIFOIDE MEDIANTE MODELLO MATEMATICO

AU - Ippolito, G.

AU - Antonucci, G.

AU - David, S. R.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0020353499&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020353499&partnerID=8YFLogxK

M3 - Articolo

AN - SCOPUS:0020353499

VL - 34

SP - 1752

EP - 1754

JO - Giornale di Malattie Infettive e Parassitarie

JF - Giornale di Malattie Infettive e Parassitarie

SN - 0017-0321

IS - 12

ER -